# SDR CALA2018032300990

- Difficulty date: March 22, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 95,399 hours, 9,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN338R
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR FAILED A TEST.  TROUBLESHOT THE SYSTEM AND FOUND THE SWITCH S52125 HAD NO CONTINUITY.   REMOVED AND REPLACED IAW AMM 52-11-28-000-802.   CHECKED GOOD.
